# SDR QXEA0201572

- Difficulty date: September 11, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,600 hours, 3,093 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- RIVETS LOOSE ON LEFT HAND CENTER WING BOTTOM SKIN, AFT EDGE NEAR JACKING POINT.  REPAIRED IAW Q400 SRM 51-42-00.
